# SDR 04FDEA00685

- Difficulty date: March 22, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 54,640 hours, 33,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65545913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME, FWD LWR CARGO DOOR BEAR STRAP CORRODED  (AD 98-11-03R1).  COMPLIED WITH EA 7-5310-73889A FUSELAGE - MAIN FRAME, FWD LWR CARGO DOOR BEAR STRAP CORROSION REPAIR (AD 98-11-03 R1).
